# SDR ASAA2018032824057

- Difficulty date: March 28, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 43,945 hours, 13,269 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Mount
- Part number: 2215628322156292
- Condition: Broken
- Location: Rt Pack Plenum
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HEAT EXCHANGER DIFFUSER/PLENUM DUCT ASSY IS BROKEN OFF ITS MOUNT BRACKETS.  ACFT GROUNDED.  REMOVED AND REPLACED THE RT HEAT EXCHANGER DIFFUSER, PLENUM DUCT ASSY, LEAK AND OPS CHECKED NORMAL IAW AMM 21-51-03.
